# SDR UIEA2021080901751

- Difficulty date: August 9, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Contaminated
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

L ENG FIRE LP 2 EICAS STATUS MESSAGE AFTER TAKEOFF( FWD TO MDDR 151582 IAW MEL 26-11-01-01. CAT C. DUE DATE 19AUG21.  /  LP 1247995 ITEM 10: T/S PER FIM 26-11-F/T 805 .CLEANED UP CONTAMINATED LH ENG FIRE LOOP DETECTOR SYS, OPS CKS PER AMM 26-11-00 REV 132. MDDR 151582 CLEARED. PLAC REMOVED. )
